# SDR AWXA200300679

- Difficulty date: June 9, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 43,002 hours, 19,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: ONT315
- Condition: Leaking
- Location: R-2 Door
- Part time: 34,715 hours, 15,862 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED R-2 DOOR SLIDE PRESSURE INDICATOR NOT IN THE GREEN AREA.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR SLIDE IAW T/C R1C25304, OPERATIONAL CHECK WAS GOOD.
